Access count of this item: 55

Files in This Item:
File Description SizeFormat 
1126-13.pdf660.78 kBAdobe PDFView/Open
Title: Characterizations of the completeness by usco open mappings (Research in General and Geometric)
Authors: 吉岡, 巖  KAKEN_name
Author's alias: Yoshioka, Iwao
Buhagiar, David
Issue Date: Jan-2000
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 1126
Start page: 97
End page: 107
Appears in Collections:Research in General and Geometric

Show full item record

Export to RefWorks

Export Format: 

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.